On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.242.175.98
Access to elec. publ.: SémCong

Bulletin de la SMF

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Number:

Search


Catalogue & orders

Bulletin de la SMF - Titles - 120 - pages 327-346

Titles120

Propriétés algébriques de suites différentiellement finies
Benali Benzaghou - Jean-Paul Bezivin
Bulletin de la Société mathématique de France 120, number 3 (1992), 327-346
Download this article : PS file / PDF file

Résumé :
On dit qu'une suite u(n), à valeurs dans un corps commutatif K est récurrente linéaire si la série génératrice $f(x) = \sum u(n) x^n $ est une fraction rationnelle, et différentiellement finie si f(x) vérifie une équation différentielle linéaire homogène à coefficients dans K[x]. Dans cet article, nous nous intéressons aux problèmes de caractériser les suites u(n) différentiellement finies telles que 1/u(n) le soit aussi, et les suites u(n) différentiellement finies vérifiant une équation polynomiale à coefficients suites récurrentes linéaires.

Abstract:
We say that the sequence u(n) of elements of a commutative field K is a linear recurrent sequence if the generating function $f(x) = \sum u(n) x^n $ is a rational function, and differentially finite if f(x) satisfy a linear homogeneous differential equation with coefficients in K[x]. In this paper, we study the problem of finding the differentially finite sequence u(n) such that 1/u(n) is also differentially finite, and the differentially finite sequences that satisfy a polynomial equation with linear recurrent sequences coefficients.


ISSN : 0037-9484
Publié avec le concours de : Centre National de la Recherche Scientifique